# SDR SWAA2024012242687

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 73,632 hours, 43,796 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL HAS A 3' CRACK ON THE FORWARD LOWER SIDE WHERE IT MEETS THE SLIDING SEAL TRACK.<[01] R&R RH HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL REF. AMM 53-31-31.
